Skip to main content

On linearly compact rings

This is a preview of subscription content, access via your institution.


  1. Dinh Van Huynh, A note on artinian rings. Arch. Math.33, 546–553 (1979).

    Google Scholar 

  2. Dinh Van Huynh, Some conditions for the existence of a right identity in a ring. Ann. Univ. Sci. Budapest. Eötvös Sect. Math.22, 87–98 (1979/1980).

    Google Scholar 

  3. Dinh Van Huynh, Über linear kompakte Ringe. Acta Math. Acad. Sci. Hungar. (1–2)36, 1–5 (1980).

    Google Scholar 

  4. Dinh Van Huynh, Some results on linearly compact rings. Arch. Math.44, 39–47 (1985).

    Google Scholar 

  5. Dinh Van Huynh andNguyen V. Dung, On the cardinality of ideals in artinian rings. Arch. Math.51, 213–216 (1988).

    Google Scholar 

  6. J. Lawrence, A countable self-injective ring is quasi-Frobenius. Proc. Amer. Math. Soc.65, 217–220 (1977).

    Google Scholar 

  7. H. Leptin, Linear kompakte Moduln und Ringe. Math. Z.62, 241–267 (1955).

    Google Scholar 

  8. H. Leptin, Linear kompakte Moduln und Ringe II. Math. Z.66, 289–327 (1957).

    Google Scholar 

  9. C. Megibben, Countable injective modules are sigma injective. Proc. Amer. Math. Soc.84, 8–10 (1982).

    Google Scholar 

  10. A. Widiger, Die Struktur einer Klasse linear kompakter Ringe. Beiträge Algebra Geom.3, 138–159 (1974).

    Google Scholar 

  11. R. Wiegandt, Über halbeinfache linear kompakte Ringe. Studia Sci. Math. Hungar.1, 31–38 (1966).

    Google Scholar 

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and Permissions

About this article

Cite this article

Dung, N.V. On linearly compact rings. Arch. Math 51, 327–331 (1988).

Download citation

  • Received:

  • Issue Date:

  • DOI:


  • Compact Ring